# SDR UALA2011110405999

- Difficulty date: November 3, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 40,656 hours, 8,767 cycles
- Engine: Pwa PW4077
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005501
- Part serial: P1235331
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN AFTER APU STARTED AND PACKS ON SMOKE STOP W-PACKS OFF.  DEFERRED APU BLEED.  OPS BOTH PACKS ON GRD AIR, FOUND NEGATIVE ODOR OR SMOKE.  CK FOR POSSIBLE APU BLEED CONTAMINATION. RAN APU AND PACKS.  FOUND SMELL OF OIL.  CANNOT ACCESS APU BECAUSE APU DOOR LATCH BROKEN.  RAN BOTH ENGINES AND PACKS TO CLEAN OUT SMELL FIM 49-10 & PERFORM TASK 808.  CHK FOR FOREIGN SOURCE OF FLUID & RPR OR RPL.  IF NEED APU PCN: 295-9100.  INCLD FNDG'S IN ACP W-U.  REPLACED APU PER MM, OPS CKD OKAY.
